Bounded characteristic classes and flat bundles

Indira Chatterji Universit´e d’Orl´eans Yves de Cornulier Universit´e Paris-Sud Guido Mislin ETH Christophe Pittet Universit´e d’Aix-Marseille

Differential Geometry mathscidoc:1609.10325

Journal of Differential Geometry, 95, (1), 39-51, 2013
Let G be a connected Lie group. We show that all characteristic classes of G are bounded—when viewed in the cohomology of the classifying space of the group G with the discrete topology—if and only if the derived group of the radical of G is simply connected in its Lie group topology. We also give equivalent conditions in terms of stable commutator length and distortion.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:14:55 uploaded by admin ] [ 387 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{indira2013bounded,
  title={BOUNDED CHARACTERISTIC CLASSES AND FLAT BUNDLES},
  author={Indira Chatterji, Yves de Cornulier, Guido Mislin, and Christophe Pittet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914081455361285987},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={1},
  pages={39-51},
  year={2013},
}
Indira Chatterji, Yves de Cornulier, Guido Mislin, and Christophe Pittet. BOUNDED CHARACTERISTIC CLASSES AND FLAT BUNDLES. 2013. Vol. 95. In Journal of Differential Geometry. pp.39-51. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914081455361285987.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved